# SDR AALA20011667

- Difficulty date: August 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG LINE STATION 1140 FROM APPROX 24 INCHES RBL TO 36 INCHES RBL SEVERAL AREAS.  CUTOUT DAMAGED AREA AND INSTALLED WEB REPAIR PER SRM 51-40-2 PAGES 1-6.  (M)
